# SDR WI5R201804170001

- Difficulty date: April 16, 2018
- Submitted: April 17, 2018
- Operation: General aviation
- Aircraft: N620GB
- Make and model: Cessna 525C
- Aircraft serial: 0130
- Engine: Wilint FJ444A
- Engine time: 1,508 hours, 917 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 119345
- Part serial: HW36296
- Condition: Fractured
- Location: Engine
- Part time: 1,508 hours, 917 cycles
- Component: Engine, Wilint, FJ444A
- Component part number: 73200200
- Stage of operation: IN
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

MAINTENANCE PERSONNEL REPORTED HEARING 2 COMPRESSOR STALLS WHEN THE AIRCRAFT TOOK OFF.  A ZONE 1 EXCEEDANCE WAS RECORDED AND 4 DAYS LATER A ZONE 2 EXCEEDANCE WAS RECORDED.  A BORESCOPE INSPECTION FOUND A MISSING IPC ROTOR BLADE AND DAMAGE TO THE HPC ROTOR AND HOUSING.  THE ENGINE WAS SENT TO THE REPAIR STATION AND WE HAVE CONFIRMED A MISSING IPC ROTOR BLADE UPON TEARDOWN.
